Translator Disclaimer
Feb. 2003 Topological Euler numbers in a semi-stable degeneration of surfaces
Yongnam Lee
Proc. Japan Acad. Ser. A Math. Sci. 79(2): 42-45 (Feb. 2003). DOI: 10.3792/pjaa.79.42

Abstract

The object of this paper is to study topological Euler numbers in a semi-stable degeneration of surfaces by using the semi-stable minimal model program. As its application, we find some restrictions of singularities in a semi-stable degeneration of surfaces with general fiber a minimal $\kappa = 0$ surface.

Citation

Download Citation

Yongnam Lee. "Topological Euler numbers in a semi-stable degeneration of surfaces." Proc. Japan Acad. Ser. A Math. Sci. 79 (2) 42 - 45, Feb. 2003. https://doi.org/10.3792/pjaa.79.42

Information

Published: Feb. 2003
First available in Project Euclid: 18 May 2005

zbMATH: 1052.14040
MathSciNet: MR1960742
Digital Object Identifier: 10.3792/pjaa.79.42

Subjects:
Primary: 14D06, 14J28

Rights: Copyright © 2003 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.79 • No. 2 • Feb. 2003
Back to Top